Posted by Nick Kumar on September 21, 2000, at 22:04:22
In reply to Wellbutrin SR-Help !!, posted by Nick Kumar on September 20, 2000, at 17:43:21
> Can you break a Wellbutrin-SR tablet in half and/or is that going to create problems as to its efficacy or what? Please let me know.
Thanks for responding and the reason was that I have increased my dosage from 300 mg to 400 mg but I have some 150 mg samples of Wellbutrin SR and the only way to add another 50 mg to 150 mg would be to break the 150 mg tablet. So should I up the dose to 450 mg and take them 6 hours apart? I am also on Zoloft 200 mg. I felt pretty good at the Zoloft 200 mg and Wellbutrin 300 mg combo but then I started to feel depressed again. So my dr. advised me to increase the dose of Wellbutrin. Do you think I am taking too much meds and that I should taper down or do you think its okay. Right now I am on 150 mg 3 times a day six hours apart. I feel that my coginitive skills are blurry and its hard for me to really focus on things. Other than that I feel okay. Does the symptoms clear up or what? I heard that one has to experiment with different SSRIs and other types of antidepressants to find the right dosage and the right med. If anyone can shed some more light on this issue and tell me more from their experience.